do any of you get really sleepy and all you do is sleep? I am expericing this, the doc said it is probably my meds and we need to decrease them but i am taking the lowest disage there is for this med. I am also having a lot of discomfort in my left side (upper quad) he sid this is probably the meds messing with my colon… ughh i want this to be over…
I do get sleepy with my pain and nausea meds. I only can take Tylenol3 so it could be worse. There is some truth to this. When I am really sick and take around the clock meds I sleep many hours after each dose. With 4 kids, this makes life hard to function.
Now I know that pain meds can cause constipation, do you think this could be causing you some discomfort? I do hope your surgery causes this to be “over” for you. There are so many that this is only the beginning.
What do you take as far as meds?
I have phenergan and Zofran for nausea. I have the T3’s , vicodin(which I cannot take), and Fentynal patches for severe pain( haven’t used them yet, because I’m usually admitted for severe pain).
I hope your surg goes well I will be thinking about you…
I am going to pain management and they have me on oxycontin 10mg once daily and oxycodone 5mg every 4 hrs as needed for pain.
I have noticed i can have constipation, but i have been drinking magnesium citrate one a week to keep myself cleaned out as far as bowels… I am just tired of being in pain, My PCP told me that i need to have a CBC done and i know the WBC and RBC is going to be elevated, I don’t want to be admitted. I almost went to the local ER yesterday because i was in so much pain, and its back today and I am scared to go to ER because they just look at you like what do you want me to do for you???
I find that the exhaustion is from the pain not from the pain meds. I actually function better with the meds because I am comfortable (I take Vicodin ES and have a fentanyl patch). I still work every day and have all my extra curricular activities such as scouts, baseball, and CRE. I find working keeps my mind off of the pain but sometimes, when I become dehydrated, I just want to lie down and sleep. I go in for a feeding tube tomorrow so if everyone can say an extra prayer tonight, I will hear them.
I will be praying for you. I agree totally with what you said about the pain causing exhaustion and feeling better on the pain meds. God bless and stay strong !